# SDR ASAA2015050211609

- Difficulty date: May 2, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,309 hours, 1,432 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: 38007021
- Part serial: P8550
- Condition: Faulted
- Location: Apu Bay
- Part time: 5,021 hours, 8,620 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AN APU START AT FL 340 FOR A CSS ON RELEASE THE APU FAULT LIGHT ILLUMINATED WITH AUTOMATIC SHUTDOWN AFTER RUNNING THE QRH PROCEDURE THE FAULT LIGHT EXTINGUISHED APPROXIMATELY 4 MINUTES LATER SECOND ATTEMPT 10 MIN LATER ALSO PRODUCED FAULT LIGHT APU STARTED NORMALLY ON 3RD ATTEMPT AT FL 300.  ACFT GROUNDED. REPLACED THE APU ASSY REF AMM 49-11-00 AND TC 78349010. OPS CHECK AND LEAK CHECK GOOD.
